Invariant conditions of stability of unperturbed motion governed by some differential systems in the plane
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
110 3
Ultima descărcare din IBN:
2018-06-25 11:14
Căutarea după subiecte
similare conform CZU
517.925 (8)
Ecuații diferențiale. Ecuații integrale. Alte ecuații funcționale. Diferențe finite. Calculul variațional. Analiză funcțională (84)
SM ISO690:2012
NEAGU, Natalia; ORLOV, Victor; POPA, Mihail. Invariant conditions of stability of unperturbed motion governed by some differential systems in the plane. In: Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2017, nr. 3(85), pp. 88-106. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF
BibTeX
DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Moldovei. Matematica
Numărul 3(85) / 2017 / ISSN 1024-7696

Invariant conditions of stability of unperturbed motion governed by some differential systems in the plane


CZU: 517.925
MSC 2010: 34C14, 34C20, 34D20.
Pag. 88-106

Neagu Natalia1, Orlov Victor23, Popa Mihail3
 
1 Universitatea Pedagogică de Stat „Ion Creangă“ din Chişinău,
2 Technical University of Moldova,
3 Institute of Mathematics and Computer Science of the Academy of Sciences of Moldova
 
Disponibil în IBN: 10 februarie 2018


Rezumat

Center-affine invariant conditions of the stability of unperturbed motion were determined for differential systems in the plane with polynomial nonlinearities in non-critical cases and for differential systems in the plane with polynomial nonlinearities up to the fourth degree inclusive in critical cases.

Cuvinte-cheie
Differential systems, Sibirsky graded algebras.,

stability of unperturbed motion, center-affine comitant and invariant